Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 40, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 4, 2025, 6:27 AM CDT for Kerr County, Texas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2025, 6:27 AM CDT (11:27 UTC)
- Expired
- Jul 4, 2025, 1:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 111 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1506 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061
WGUS54 KEWX 041127
FFWEWX
TXC265-041430-
/O.NEW.KEWX.FF.W.0040.250704T1127Z-250704T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
627 AM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Kerr County in south central Texas...
* Until 930 AM CDT.
* At 627 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Kerr Wildlife Management Area, Mountain Home and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3013 9930 3013 9948 3002 9959 2991 9960
2991 9963 2991 9968 2991 9969 3004 9969
3007 9969 3007 9971 3008 9976 3029 9975
3029 9930
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN4 follow-up statements
595
WGUS54 KEWX 041347
FFWEWX
TXC265-041630-
/O.EXT.KEWX.FF.W.0040.000000T0000Z-250704T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
847 AM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Kerr County in south central Texas...
* Until 1130 AM CDT.
* At 847 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Kerr Wildlife Management Area, Mountain Home and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3013 9930 3013 9948 3002 9959 2991 9960
2991 9963 2991 9968 2991 9969 3004 9969
3007 9969 3007 9971 3008 9976 3029 9975
3029 9930
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM491
WGUS54 KEWX 041524
FFWEWX
TXC265-041800-
/O.EXT.KEWX.FF.W.0040.000000T0000Z-250704T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1024 AM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Kerr County in south central Texas...
* Until 100 PM CDT.
* At 1024 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 5 inches of rain have fallen. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Kerr Wildlife Management Area, Mountain Home and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3013 9930 3013 9948 3002 9959 2991 9960
2991 9963 2991 9968 2991 9969 3004 9969
3007 9969 3007 9971 3008 9976 3029 9975
3029 9930
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM553
WGUS54 KEWX 041707
FFWEWX
TXC265-041900-
/O.EXT.KEWX.FF.W.0040.000000T0000Z-250704T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1207 PM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Kerr County in south central Texas...
* Until 200 PM CDT.
* At 1207 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 5 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Kerr Wildlife Management Area, Mountain Home and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3013 9930 3013 9948 3002 9959 2991 9960
2991 9963 2991 9968 2991 9969 3004 9969
3007 9969 3007 9971 3008 9976 3029 9975
3029 9930
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM895
WGUS74 KEWX 041800
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
100 PM CDT Fri Jul 4 2025
TXC265-041810-
/O.CAN.KEWX.FF.W.0040.000000T0000Z-250704T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
100 PM CDT Fri Jul 4 2025
...FLASH FLOOD WARNING FOR NORTHWESTERN KERR COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
The heavy rain has ended. Please continue to heed remaining road
closures and directives from local officials
A Flood Watch remains in effect until 700 PM CDT Friday for a
portion of south central Texas.
&&
LAT...LON 3013 9930 3013 9948 3002 9959 2991 9960
2991 9963 2991 9968 2991 9969 3004 9969
3007 9969 3007 9971 3008 9976 3029 9975
3029 9930
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 6:20 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 4, 6:20 AM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 620 AM CDT Fri Jul 4 2025 ...New AVIATION... .SHORT TERM... (Today through Saturday) Issued at 142 AM CDT Fri Jul 4 2025 Showers and isolated thunderstorms with pockets of heavy rain are ongoing over much of South Central Texas early this morning. This is due to forcing from a mid level trough over the Edwards Plateau interacting with an unseasonably moist airmass with PWs of 1.8 to 2.4 inches. The 2.34 inches seen on the 04/00Z Del Rio sounding is at the climatological maximum for this time of year. Rainfall amounts of 1 to 3 inches can be expected with isolated totals of 5 to 7 inches possible. Instantaneous rainfall rates up to 5 inches per hour are possible. The favored areas are across the Edwards Plateau and Hill Country, as well as Bexar County where a Flood Watch is in effect. These rains will continue through this morning and have extended the Flood Watch through 18z for those areas. The mid level feature and unseasonably moist airmass linger and will generate isolated to widely scattered showers and thunderstorms this afternoon through Saturday, though activity will wane, at times. Some models indicate a potential for additional heavy rains tonight into Saturday. Another Flood Watch may have to be issued. Due to the clouds and rain, below to well below average temperatures continue. && .LONG TERM... (Saturday night through Thursday) Issued at 142 AM CDT Fri Jul 4 2025 The mid level feature lingers into Sunday. Although, moisture levels decrease as some Subtropical Ridging begins to build over our area, they remain elevated to allow for isolated to widely scattered showers and thunderstorms. The favored areas are the Hill Country to the Rio Grande Plains. The Subtropical Ridge builds more fully over our area next week, however the mid level feature may linger. Chances of showers and thunderstorms wane as the airmass dries under increasing subsidence. The only rain chances will be with the seabreeze near the Coastal Plains each afternoon. However, should a stronger mid level feature linger, then rain chances will extend to other parts of our area. Increased sunshine leads to temperatures warming to near to slightly above average. && .AVIATION... (12Z TAFS) Issued at 620 AM CDT Fri Jul 4 2025 Mostly MVFR CIGs with areas of RA will lift to VFR by midday. There are PROBs of SHRA/TSRA this afternoon into evening and have gone with PROB30s mainly at the I-35 sites. A mix of CIGs/VSBYs can be expected in SHRA/TSRA. S to SE winds up to 10 KTs prevail with gusts to 35 KTs near SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 75 91 74 / 50 20 30 10 Austin Bergstrom Intl Airport 87 76 90 73 / 50 20 30 10 New Braunfels Muni Airport 88 75 89 73 / 40 20 30 10 Burnet Muni Airport 83 73 87 71 / 60 20 30 10 Del Rio Intl Airport 91 76 95 75 / 30 10 10 10 Georgetown Muni Airport 84 75 89 73 / 50 20 30 10 Hondo Muni Airport 84 74 87 73 / 50 20 30 10 San Marcos Muni Airport 87 75 88 73 / 40 20 30 10 La Grange - Fayette Regional 91 76 93 73 / 30 20 20 0 San Antonio Intl Airport 86 76 87 75 / 40 20 30 10 Stinson Muni Airport 89 76 89 75 / 30 20 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 PM CDT this afternoon for Bandera-Bexar-Blanco- Burnet-Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real- Uvalde. && Short-Term...04 Long-Term...04 Aviation...04
In the hours before
Local storm report, Jul 4, 4:40 AM CDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
440 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM Flash Flood Hunt 30.07N 99.33W
07/04/2025 Kerr TX Law Enforcement
Kerr County Sheriffs Office reports several
low water crossings flooded in south-central
Kerr County.
&&
JRLocal storm report, Jul 4, 5:45 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
545 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM Flash Flood 2 SSW Hunt 30.04N 99.35W
07/04/2025 Kerr TX Emergency Mngr
Reports from emergency management officials
of high water rescues ongoing along the
Guadalupe River and South Fork of the
Guadalupe River in Hunt with people on roof
tops.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:28 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jul 3, 11:16 PM CDT | Areal Flood Advisory | EWX | Bandera | 25 min |
| Jul 3, 11:41 PM CDT | Flash Flood Warning | EWX | Bandera | 4 hr |
| Jul 4, 1:14 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 18 hr |
| Jul 4, 3:19 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 3:33 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 4:50 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 5:23 AM CDT | River Flood Warning | EWX | Kendall | 20 hr |
| Jul 4, 5:34 AM CDT | Flash Flood Warning | EWX | Kerr | 13 hr |
| Jul 4, 6:00 AM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 7:24 AM CDT | Flash Flood Warning | EWX | Kendall, Kerr | 11 hr |
| Jul 4, 8:18 AM CDT | Areal Flood Advisory | EWX | Llano | 5 hr |
| Jul 4, 8:20 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 8:30 AM CDT | River Flood Warning | EWX | Llano | 24 hr |
| Jul 4, 8:41 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 5 hr |
| Jul 4, 8:56 AM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| Jul 4, 9:16 AM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| Jul 4, 9:37 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 4 hr |
| Jul 4, 10:06 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 5 hr |
| Jul 4, 10:29 AM CDT | Areal Flood Advisory | EWX | Gillespie | 6 hr |
| Jul 4, 10:29 AM CDT | River Flood Warning | EWX | Comal | 21 hr |
| Jul 4, 10:39 AM CDT | Flash Flood Warning | EWX | Bandera, Real | 4 hr |
| Jul 4, 10:46 AM CDT | Flash Flood Warning | EWX | Llano | 9 hr |
| Jul 4, 11:02 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 4, 11:02 AM CDT | River Flood Warning | EWX | Bandera | 19 hr |
| Jul 4, 12:02 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 18 hr |
| Jul 4, 1:00 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 4, 1:05 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 1:08 PM CDT | Areal Flood Advisory | EWX | Kerr, Real | 112 min |
| Jul 4, 1:30 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jul 4, 1:37 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 4, 2:32 PM CDT | Areal Flood Advisory | EWX | Bandera, Real | 116 min |
| Jul 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Kendall | 103 min |
| Jul 4, 3:11 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 101 min |
| Jul 4, 3:47 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Jul 4, 6:02 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:41 PM CDT | Areal Flood Advisory | EWX | Kerr | 2 hr |
| Jul 4, 6:47 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.